Elliptic obstacle problems with measurable nonlinearities in non-smooth domains

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


The Calderón-Zygmund type estimate is proved for elliptic obstacle problems in bounded non-smooth domains. The problems are related to divergence form nonlinear elliptic equation with measurable nonlinearities. Precisely, nonlinearity a(ξ; x 1 ; xʹ) is assumed to be only measurable in one spatial variable x 1 and has locally small BMO seminorm in the other spatial variables xʹ, uniformly in ξ variable. Regarding non-smooth domains, we assume that the boundaries are locally at in the sense of Reifenberg. We also investigate global regularity in the settings of weighted Orlicz spaces for the weak solutions to the problems considered here.

Original languageEnglish
Pages (from-to)239-263
Number of pages25
JournalJournal of the Korean Mathematical Society
Issue number1
StatePublished - 2019


  • BMO
  • Calderón-Zygmund type estimate
  • Measurable nonlinearity
  • Nonlinear elliptic obstacle problem
  • Reifenberg at domain


Dive into the research topics of 'Elliptic obstacle problems with measurable nonlinearities in non-smooth domains'. Together they form a unique fingerprint.

Cite this